# SDR IXXA20190804013

- Difficulty date: July 31, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 86,291 hours, 39,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE DEPARTURE-PUNCTURE AFT OF LOWER CARGO DOOR BETWEEN S28R-S29R. AOG. COMPLIED WITH CONDITIONAL INSPECTION IAW B767 AMM 05-51-59/ NO FURTHER DEFECTS NOTED. TEMP REPAIRS IAW ATI ENGINEERING ORDERS 53-767-6676 COMPLIED WITH.  ACFT HAS BEEN AUTHORIZED A 1 TIME FERRY FLIGHT TO HOMEBASE FOR PERFORMANCE REPAIRS. AIRCRAFT GROUNDED.
